# SDR DU4R090905001

- Difficulty date: September 5, 2009
- Submitted: September 15, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND EXTERIOR SKIN AT LOWER FWD CORNER OF AFT CARGO COMPT DOOR FRAME HAS CRACK INDICATION AND SIGNS OF GALLING FROM SCUFF PLATE
